# SDR SWAA2021072886265

- Difficulty date: June 20, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 AND LBL47 FWD GALLEY AND LAV.  REPLACED WEB INTERCOSTAL FLOOR STRUCTURE 1 (EA) LOCATED BTW BS312 TO BS328 AND LBL47 FWD GALLEY AND LAV I.A.W B 737-700 SRM 51-10-02 TEM 9; SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV -.   REPLACED WEB INTERCOSTAL FLOOR STRUCTURE 1 (EA) LOCATED BTW BS312 TO BS328 AND LBL47 FWD GALLEY AND LAV I.A.W B 737-700 SRM 51-10-02 TEM 9; SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV -.
